Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Pimples and acne between eyebrows after the skin drying. What can I do?

My skin is usually dry. I started getting pimples/ acne in between my eyebrows ( nose area). I applied Himalaya anti acne cream. The first one went but another one started next to it. its happening everytime I apply that cream. now I have to acne/ pimples on my forehead . can you suggest what to do? they hurt a little not much.
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
You said you have acne on forehead,nose and between eyebrows( glabella).
And you your skin is dry, probably on trunk and extremities.
Your skin on face would be little oily.
And that's why you develop acne.
Apply clindamycine gel on lesions.
Take antibiotic like minocycline or azithromycine ..for long time.
Cleanse the face with antiseptic face wash.

Avoid stress,avoid exposure to sun and pollution.
Avoid milk and oily food.
Take proper sleep.

You might be alright.
I hope you got my answer.

Dr. Ilyas Patel MD

Answered: Thu, 29 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor